Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 29, NWS Springfield, MO

April 26, 20164 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 26, 2016, 6:30 PM CDT for 4 counties in Missouri. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2016, 6:30 PM CDT (23:30 UTC)
Expired
Apr 26, 2016, 7:15 PM CDT
In force
45 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Douglas County, MO, Howell County, MO, Texas County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 107 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 11:52 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2148 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted.

398 
WUUS53 KSGF 262330
SVRSGF
MOC067-091-215-229-270015-
/O.NEW.KSGF.SV.W.0029.160426T2330Z-160427T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
630 PM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WRIGHT COUNTY IN SOUTHWESTERN MISSOURI...
  NORTHWESTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHWESTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  NORTHEASTERN DOUGLAS COUNTY IN SOUTHWESTERN MISSOURI...

* UNTIL 715 PM CDT

* AT 630 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOUNTAIN
  GROVE...MOVING EAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  MOUNTAIN GROVE...                 WILLOW SPRINGS...
  CABOOL...                         NORWOOD...
  SOLO...                           SIMMONS...
  ELK CREEK...                      VANZANT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3697 9242 3724 9241 3729 9189 3692 9190
TIME...MOT...LOC 2330Z 271DEG 18KT 3711 9232 

HAIL...1.00IN
WIND...<50MPH
 
$$

FRYE
2 follow-up statements
444 
WWUS53 KSGF 262354
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 PM CDT TUE APR 26 2016

MOC229-270002-
/O.CAN.KSGF.SV.W.0029.000000T0000Z-160427T0015Z/
WRIGHT MO-
654 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WRIGHT COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHWESTERN MISSOURI.

LAT...LON 3695 9225 3725 9225 3726 9222 3729 9189
      3692 9190
TIME...MOT...LOC 2352Z 271DEG 18KT 3711 9218 

$$

MOC067-091-215-270015-
/O.CON.KSGF.SV.W.0029.000000T0000Z-160427T0015Z/
HOWELL MO-TEXAS MO-DOUGLAS MO-
654 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN HOWELL...SOUTHWESTERN TEXAS AND NORTHEASTERN DOUGLAS
COUNTIES...

AT 652 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CABOOL...OR
NEAR MOUNTAIN GROVE...MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
MOUNTAIN GROVE...                 WILLOW SPRINGS...
CABOOL...                         SIMMONS...
ELK CREEK...                      SOLO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3695 9225 3725 9225 3726 9222 3729 9189
      3692 9190
TIME...MOT...LOC 2352Z 271DEG 18KT 3711 9218 

HAIL...1.00IN
WIND...<50MPH
 
$$

FRYE
462 
WWUS53 KSGF 270016
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
716 PM CDT TUE APR 26 2016

MOC067-091-215-270025-
/O.EXP.KSGF.SV.W.0029.000000T0000Z-160427T0015Z/
HOWELL MO-TEXAS MO-DOUGLAS MO-
716 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HOWELL...
SOUTHWESTERN TEXAS AND NORTHEASTERN DOUGLAS COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. ALTHOUGH THE
WARNING IS NO LONGER IN EFFECT...SMALL HAIL MAY STILL BE POSSIBLE
WITH THIS STORM.

LAT...LON 3695 9225 3725 9225 3726 9222 3729 9189
      3692 9190
TIME...MOT...LOC 0013Z 271DEG 18KT 3711 9218 

$$

FRYE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:50 PM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, Apr 26, 2:50 PM CDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
250 PM CDT TUE APR 26 2016

.SHORT TERM...(This evening through Wednesday)

Ongoing thunderstorms were becoming more outflow structured across
southwest and south central Missouri this afternoon. This will
lead to further weakening with time, and we may consider
cancelling the Severe Thunderstorm Watch early.

The main show will occur tonight as a line of thunderstorms
approaches the Kansas and Missouri state line toward midnight.

We think a few of these storms could become organized, with the
potential for damaging wind gusts and small hail. With 0 to 3 km
shear vectors screaming to the north northeast at 40 to 45 knots,
any northwest to southeast oriented line segments will have the
chance of spinning up some meso-vorts with a tornado risk.
However, it's quite uncertain that any segments will evolve into
this northwest to southeast structure. This is more of a short
term forecast challenge.

Storms are expected to continue through the Highway 65 corridor,
and should weaken as they approach the eastern Ozarks.

Additional storms will possible Wednesday as the main cold front
shifts through southern Missouri during the daytime hours. There
is a severe risk for hail and wind east of Highway 65. All
precipitation should exit the Ozarks Wednesday evening.

.LONG TERM...(Thursday through Tuesday)

A small window of quiet weather is expected Thursday into Friday
with mild temperatures.

The risk for organized storms will ramp up Friday night into
Saturday, as another negatively tilted storm system approaches
from the west.

This system will need to be monitored closely as several
ingredients could come together for an episode of severe
thunderstorms. There doesn't appear to be any potential negatives
for Friday night and Saturday's set up at the moment.

Sunday into Monday the pattern would offer another window of quiet
weather with mild temperatures.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)

Pilots flying in and out of the southwest Missouri airports will
need to monitor the radar today and tonight.

A big storm system was approaching the region from the west, which
will force showers and thunderstorms later today and tonight. Some
thunderstorms were already ongoing across central Missouri, and
are expected to slowly drift into far southern Missouri by this
afternoon.

Surface winds could be gusty at times this afternoon.

If any storms directly impacts an airfield, look for significantly
reduced flight conditions, especially if some of these storms
become severe.

Safe Travels.

&&

.SGF Watches/Warnings/Advisories...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Cramer
LONG TERM...Cramer
AVIATION...Cramer
Hazardous weather outlook, Apr 26, 3:15 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
315 PM CDT TUE APR 26 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
315 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

THUNDERSTORMS WILL CONTINUE TO IMPACT PORTIONS OF CENTRAL AND
SOUTH CENTRAL MISSOURI THIS AFTERNOON. A FEW STORMS COULD CONTAIN
WINDS UP TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS.

THE PRIMARY WAVE OF SEVERE THUNDERSTORMS IS EXPECTED TO APPROACH
THE MISSOURI AND KANSAS STATE LINE AFTER 10 PM THIS EVENING.
DAMAGING WIND GUSTS WILL BE THE PRIMARY HAZARD WITH THESE STORMS.
IF A LINE SEGMENT CAN BECOME ORIENTED FROM NORTHWEST TO
SOUTHEAST...THEN A COUPLE OF TORNADOES CAN NOT BE RULED OUT.
STORMS ARE EXPECTED TO WEAKEN LATE TONIGHT AS THEY SHIFT EAST OF
THE HIGHWAY 65 CORRIDOR. THEREFORE THE BETTER CHANCES FOR SEVERE
STORMS WILL BE WEST OF HIGHWAY 65.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE THUNDERSTORMS WILL LINGER INTO WEDNESDAY MORNING OVER THE
EASTERN OZARKS WHERE SOME STRONG TO SEVERE STORMS WILL REMAIN
POSSIBLE. IF ENOUGH INSTABILITY CAN REDEVELOP DURING THE
AFTERNOON...ADDITIONAL STRONG TO SEVERE STORMS WILL BE POSSIBLE
EAST OF HIGHWAY 65 WEDNESDAY AFTERNOON AS A SURFACE FRONT PUSHES
THROUGH.

SEVERE STORMS ARE AGAIN FORECASTED FRIDAY NIGHT THROUGH SATURDAY
AS A STRONG STORM SYSTEM APPROACHES FROM THE WEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR FOR
PORTIONS OF SOUTHEAST KANSAS AND THE MISSOURI OZARKS.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Local storm report, Apr 26, 4:54 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
454 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             3 WNW DUNCAN            37.29N 92.74W
04/26/2016  M1.00 INCH       WEBSTER            MO   AMATEUR RADIO

            QUARTER SIZE HAIL WNW OF DUNCAN

&&

BURCHFIELD
Local storm report, Apr 26, 4:57 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             3 NNW GALLOWAY          37.18N 93.25W
04/26/2016  E0.88 INCH       GREENE             MO   BROADCAST MEDIA

            AT KRBK STUDIO ON EAST SUNSHINE ST

&&

BURCHFIELD
Special weather statement, Apr 26, 5:09 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
509 PM CDT TUE APR 26 2016

MOZ091-095-096-262300-
CHRISTIAN MO-DOUGLAS MO-WEBSTER MO-
509 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHRISTIAN...SOUTHERN
WEBSTER AND NORTHWESTERN DOUGLAS COUNTIES UNTIL 600 PM CDT...

AT 509 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ROGERSVILLE...OR 11 MILES NORTHEAST OF OZARK...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
ROGERSVILLE...                    AVA...
SEYMOUR...                        SPARTA...
FORDLAND...                       DIGGINS...
ELKHEAD...                        KELTNER...
BRUNER...                         DOGWOOD...
OLDFIELD...

THIS INCLUDES INTERSTATE 44 NEAR MILE MARKER 93.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHWESTERN MISSOURI.

LAT...LON 3699 9314 3709 9310 3709 9306 3720 9306
      3729 9303 3724 9268 3709 9268 3692 9269
TIME...MOT...LOC 2209Z 271DEG 15KT 3709 9302

FRYE
Special weather statement, Apr 26, 5:29 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
529 PM CDT TUE APR 26 2016

MOZ092-262315-
WRIGHT MO-
529 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WRIGHT COUNTY UNTIL 615
PM CDT...

AT 529 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF HARTVILLE...OR 15 MILES EAST OF MARSHFIELD...MOVING
EAST AT 15 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
DAWSON...                         HARTVILLE...
MANES...                          ODIN...
GROVESPRING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3720 9268 3727 9269 3741 9269 3746 9229
      3714 9229
TIME...MOT...LOC 2229Z 269DEG 14KT 3732 9262

FRYE
Special weather statement, Apr 26, 5:48 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
548 PM CDT TUE APR 26 2016

MOZ092-096-262330-
DOUGLAS MO-WRIGHT MO-
548 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WRIGHT AND NORTH CENTRAL
DOUGLAS COUNTIES UNTIL 630 PM CDT...

AT 547 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MANSFIELD...OR 12 MILES NORTH OF AVA...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
AVA...                            MANSFIELD...
NORWOOD...                        BRUSHYKNOB...
DRURY...                          VANZANT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3692 9269 3722 9268 3722 9229 3689 9230
TIME...MOT...LOC 2247Z 270DEG 23KT 3712 9258

FRYE
Local storm report, Apr 26, 5:52 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             MANSFIELD               37.11N 92.58W
04/26/2016  M0.88 INCH       WRIGHT             MO   LAW ENFORCEMENT

&&

BURCHFIELD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 10:26 AM CDTSpecial Weather StatementSGFBenton, Morgan49 min
Apr 26, 10:47 AM CDTSevere Thunderstorm WarningSGFBenton, Morgan43 min
Apr 26, 11:14 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Miller, Morgan46 min
Apr 26, 4:04 PM CDTSevere Thunderstorm WarningSGFGreene, Webster41 min
Apr 26, 4:16 PM CDTSpecial Weather StatementSGFTexas44 min
Apr 26, 4:23 PM CDTSpecial Weather StatementSGFGreene37 min
Apr 26, 4:41 PM CDTSpecial Weather StatementSGFTexas34 min
Apr 26, 4:44 PM CDTSevere Thunderstorm WarningSGFWebster, Wright46 min
Apr 26, 5:09 PM CDTSpecial Weather StatementSGFWebster51 min
Apr 26, 5:29 PM CDTSpecial Weather StatementSGFWright46 min
Apr 26, 5:48 PM CDTSpecial Weather StatementSGFDouglas42 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.